Volume 31, Issue 4 (October 1986)

    Subcapsular Hematoma in Fatty Liver of Pregnancy

    (Received 13 December 1985; accepted 6 January 1986)

    Published Online: October

    CODEN: JFSOAD

      Format Pages Price  
    PDF Version 5 $25   ADD TO CART


    Abstract

    A case of fatty liver of pregnancy with subcapsular hematoma of the liver caused by intravenous heparin treatment is reported. The heparin was given for the thrombophlebitis of leg veins. The patient expired suddenly as a result of rupture of the subcapsular hematoma of the liver causing massive intraperitoneal hemorrhage. The pathophysiology and complications of the fatty liver of pregnancy are discussed.


    Author Information:

    Roh, LS
    Deputy medical examiner, Office of the Medical Examiner, County of Westchester, Valhalla, NY


    Stock #: JFS11934J

    ISSN: 0022-1198

    DOI: 10.1520/JFS11934J

    ASTM International
    is a member of CrossRef.

    Author
    Title Subcapsular Hematoma in Fatty Liver of Pregnancy
    Symposium , 0000-00-00
    Committee E30